# SDR HALA0700338

- Difficulty date: August 14, 2007
- Submitted: August 15, 2007
- Operation: Air carrier
- Aircraft: N593HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33424
- Aircraft time: 16,750 hours, 3,234 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Coupler
- Part number: 9640453011
- Part serial: 51601217
- Condition: Inoperative
- Location: Nr 2 Hf System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, NR 2 HF INOP.  REMOVED AND REPLACED NR 2HF COUPLER GND CHK OK PER 23-11-01.
